MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG SINGLE LUMEN CATHETERS; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG SINGLE LUMEN CATHETERS; CHRONIC CATHETERS
Model Number 7711700
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Expiry date: 06/2024.
 
Event or Problem Description
It was reported that post catheter implant, foreign material was allegedly found to be deposited on the device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical sample was not returned for evaluation, two electronic photos were provided for review.The photos showed a partial view of a portion of one groshong cvc implanted in a patient.An unusual catheter sleeve like connector was found connected to the catheter above the pink connector.Fibrous unknown material was noted inside the catheter in the area where the unknown catheter sleeve was noted.However, the investigation is inconclusive for the reported contamination issue as the unknown fibrous material noted was just inside the area where an unusual catheter sleeve was connected to the catheter and the provided photos are not sufficient enough to confirm if the contamination noted is a device related issue or use related.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2024), h11: h6 (result, conclusion), h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
GROSHONG SINGLE LUMEN CATHETERS
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12709959
Report Number3006260740-2021-04601
Device Sequence Number20009518
Product Code LJS
UDI-Device Identifier00801741036736
UDI-Public(01)00801741036736
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7711700
Device Catalogue Number7711700
Device Lot NumberREDU3515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown